Pacific Journal of Mathematics

Groups with free nonabelian subgroups.

Melven Krom and Myren Krom

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 425-427.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971636

Mathematical Reviews number (MathSciNet)
MR0279178

Zentralblatt MATH identifier
0213.29903

Subjects
Primary: 20.27

Citation

Krom, Melven; Krom, Myren. Groups with free nonabelian subgroups. Pacific J. Math. 35 (1970), no. 2, 425--427. https://projecteuclid.org/euclid.pjm/1102971636


Export citation

References

  • [1] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544.
  • [2] M. M. Day, Semigroups and Amenability,Proceedings of a Symposium on Semigroups, Detroit, Michigan, Academic Press, New York, 1969.
  • [3] F. P. Greenleaf, InvariantMeans on Topological Groups and TheirApplications, Van Nostrand Company, New York, 1969.
  • [4] W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory, Interscience Publishers, New York, 1966.
  • [5] J. R. Shoenield, MathematicalLogic, Addison-Wesley Publishing Company, Menlo Park, 1967.